# SDR ASAA9910158

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6567140
- Condition: Corroded
- Location: Bs 520-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, CORROSION WAS FOUND ON A PREVIOUSLY REPAIRED CHORD STATION 520 TO 727 RBL 45.5 AND LBL 45.5.  REPAIRED PER EA 5310-01706.  (M)
